Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Vladimirov-type approximation of Wiener integrals of suitably dominated functionals


Author: Henry C. Finlayson
Journal: Trans. Amer. Math. Soc. 132 (1968), 461-469
MSC: Primary 28.46
DOI: https://doi.org/10.1090/S0002-9947-1968-0225961-1
MathSciNet review: 0225961
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28.46

Retrieve articles in all journals with MSC: 28.46


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0225961-1
Article copyright: © Copyright 1968 American Mathematical Society